# SDR KCSA201504061014

- Difficulty date: April 6, 2015
- Submitted: April 7, 2015
- Operation: Air carrier
- Aircraft: N402KZ
- Make and model: Boeing 747481F
- Aircraft serial: 34017
- Aircraft time: 33,901 hours, 6,655 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON UPPER DECK BY LADDER INOPERATIVE.
